# SDR USAA920082086

- Difficulty date: November 17, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25228
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q2 MAJOR REPAIR NR 03C10753039/007 FRAME CRACKED AT PSU RAIL ATTACH POINT BS727D, BETWEEN S8R AND S9R.  REPAIRED FRAME AT PSU RAIL ATTACH POINT BS727D, BETWEEN S8R AND S9R IAW TYPICAL REPAIR NR 53-10-20E.
